RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 5, Pages 1016–1019 (Mi dan36652)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the inductive dimension of the product of bicompacta

V. V. Filippov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (579 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 02.07.1971

Citation: V. V. Filippov, “On the inductive dimension of the product of bicompacta”, Dokl. Akad. Nauk SSSR, 202:5 (1972), 1016–1019

Citation in format AMSBIB
\Bibitem{Fil72}
\by V.~V.~Filippov
\paper On the inductive dimension of the product of bicompacta
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 5
\pages 1016--1019
\mathnet{http://mi.mathnet.ru/dan36652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292043}
\zmath{https://zbmath.org/?q=an:0243.54032}


Linking options:
  • http://mi.mathnet.ru/eng/dan36652
  • http://mi.mathnet.ru/eng/dan/v202/i5/p1016

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
  • Number of views:
    This page:28
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019